# SDR FDEA201109234075

- Difficulty date: September 23, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,849 hours, 23,362 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Nr 2 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO GENERATOR FAULT, NOTICED IDG NR 2 FAULT LIGHT FLICKERING.  DISCONNECTED NR 2 IDG.  R & R CONNECTOR DG13B IAW CMM 71-51-00. SECURED WIRING AND RETAPED.  RAN NR 2 ENGINE REF JRH AT T/O POWER; NO FLICKERING LIGHT. OPS CHECKED NORMAL.
